Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 31, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 22, 2015, 8:38 AM EDT for Bleckley County, Pulaski County, Georgia. It took effect at Apr 23, 2015, 11:36 PM EDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2015, 8:38 AM EDT (12:38 UTC)
- In effect from
- Apr 23, 2015, 11:36 PM EDT
- Expired
- Apr 25, 2015, 11:59 PM EDT
- In force
- 48 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bleckley County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 35 km from the middle of the area, began a volume at 12:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at US 341 at Hawkinsville (HAWG1). The gauge peaked at 19.36 ft at Apr 24, 2015, 3:00 PM EDT.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
643
WGUS42 KFFC 221238
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 AM EDT WED APR 22 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC023-235-230238-
/O.NEW.KFFC.FL.W.0031.150424T0336Z-150426T0359Z/
/HAWG1.1.ER.150424T0336Z.150425T0000Z.150425T2159Z.NO/
838 AM EDT WED APR 22 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Ocmulgee River near Hawkinsville.
* From Thursday evening until Saturday evening.
* At 7 AM Wednesday the stage was 16.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Thursday late evening and
continue to rise to near 20.6 feet by Friday evening.The river will
fall below flood stage by Saturday afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
* This crest compares to a previous crest of 20.3 feet on Mar 16 2010.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-230237-
/O.NEW.KFFC.FL.W.0032.150423T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0000Z.150426T1800Z.000000T0000Z.NO/
838 AM EDT WED APR 22 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Ocmulgee River near Abbeville.
* From this evening until further notice.
* At 7 AM Wednesday the stage was 11.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 13.0 feet by Sunday early afternoon.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 13.0 feet on Jan 12 1982.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$6 follow-up statements
558
WGUS82 KFFC 230218
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 PM EDT WED APR 22 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC023-235-231618-
/O.CON.KFFC.FL.W.0031.150424T0336Z-150426T0359Z/
/HAWG1.1.ER.150424T0336Z.150425T0000Z.150425T2159Z.NO/
1018 PM EDT WED APR 22 2015
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* From tomorrow late evening until Saturday evening.
* At 9 PM Wednesday the stage was 16.9 feet and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by tomorrow late evening and
continue to rise to near 20.6 feet by Friday evening.The river will
fall below flood stage by Saturday afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-231618-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0145Z.150427T0000Z.000000T0000Z.NO/
1018 PM EDT WED APR 22 2015
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 9 PM Wednesday the stage was 12 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue rising to near 13 feet by Sunday evening
then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC167-303-319-230248-
/O.CAN.KFFC.FL.W.0030.000000T0000Z-150423T0600Z/
/OCNG1.1.ER.150422T1457Z.150422T1830Z.150422T2352Z.NO/
1018 PM EDT WED APR 22 2015
The Flood Warning is cancelled for
The Oconee River near Oconee.
* This takes affect immediately.
* At 9 PM Wednesday the stage was 16.9 feet and falling.
* Flood stage is 17 feet.
* The river will continue to fall.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$121
WGUS82 KFFC 230823
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 AM EDT THU APR 23 2015
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC023-235-232223-
/O.CON.KFFC.FL.W.0031.150424T0336Z-150426T0359Z/
/HAWG1.1.ER.150424T0336Z.150425T0000Z.150425T2159Z.NO/
423 AM EDT THU APR 23 2015
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* From Thursday night until Saturday evening.
* At 345 AM Thursday the stage was 17.4 feet...and rising.
* No flooding is currently occurring...however minor flooding is forecast
to develop.
* Flood stage is 20 feet.
* The river is forecast to rise above flood stage late Thursday night...
then continue to rise...reaching near 20.6 feet by Friday evening. The
river will fall below flood stage by Saturday afternoon.
* At 19 feet...the river begins to cover Riverside Drive and cutoff
residents from their homes.
At 20.5 feet...minor flooding of roads begins on the south side of
Hawkinsville...along Gooseneck Lane...cutting off residents from their
homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-232223-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0145Z.150427T0000Z.000000T0000Z.NO/
423 AM EDT THU APR 23 2015
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 345 AM Thursday the stage was 12.1 feet...and rising.
* Minor flooding is occurring...and Minor flooding is forecast to
continue.
* Flood stage is 12 feet.
* The river will continue slowly rising...reaching near 13 feet by Sunday
evening before begin to fall.
* At 12 feet...flood Stage is reached with minor flooding beginning in the
lowlands adjacent to the river. The water level reaches the top of the
Abbeville boat ramp and also begins to flood the nearby park.
At 13 feet...minor flooding continues to expand into the lowlands
adjacent to the river in the flood plain. Flooding of the nearby park and
parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$570
WGUS82 KFFC 231328
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 AM EDT THU APR 23 2015
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC023-235-240328-
/O.EXT.KFFC.FL.W.0031.150424T0900Z-150425T1200Z/
/HAWG1.1.ER.150424T0900Z.150424T1200Z.150425T0600Z.NO/
928 AM EDT THU APR 23 2015
...Flood Warning extended until Saturday morning...The Flood Warning
continues for
The Ocmulgee River near Hawkinsville.
* From early tomorrow until Saturday morning.
* At 845 AM Thursday the stage was 17.9 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by early Friday and continue
to rise to near 20.1 feet Friday morning.The river will fall
below flood stage early Saturday morning.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-240328-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0145Z.150426T1800Z.000000T0000Z.NO/
928 AM EDT THU APR 23 2015
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 845 AM Thursday the stage was 12.1 feet...and
rising slowly.
* Minor flooding is occurring.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.9 feet by Sunday early
afternoon then begin falling.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$324
WGUS82 KFFC 240127
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT THU APR 23 2015
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC023-235-241527-
/O.EXT.KFFC.FL.W.0031.150424T1800Z-150426T0000Z/
/HAWG1.1.ER.150424T1800Z.150425T0000Z.150425T1800Z.NO/
927 PM EDT THU APR 23 2015
...Flood Warning extended until Saturday evening...The Flood Warning
continues for
The Ocmulgee River near Hawkinsville.
* From tomorrow early afternoon until Saturday evening.
* At 8PM Thursday the stage was 18.8 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and
continue to rise to near 20.2 feet by early Saturday morning.The
river will fall below flood stage by Saturday early afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
* This crest compares to a previous crest of 20.1 feet on Feb 17 2013.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-241527-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0145Z.150427T0600Z.000000T0000Z.NO/
927 PM EDT THU APR 23 2015
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 8PM Thursday the stage was 12.1 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.0 feet by Monday morning
then begin falling.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 13.0 feet on Jan 5 2014.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$345
WGUS82 KFFC 240812
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 AM EDT FRI APR 24 2015
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC023-235-242212-
/O.CON.KFFC.FL.W.0031.150424T1800Z-150426T0000Z/
/HAWG1.1.ER.150424T1800Z.150425T0000Z.150425T1800Z.NO/
412 AM EDT FRI APR 24 2015
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* From this afternoon until Saturday evening.
* At 3 AM Friday the stage was 19.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 20.2 feet tonight.The river will fall below flood
stage by tomorrow afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-242211-
/O.CON.KFFC.FL.W.0032.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.150423T0145Z.150427T0600Z.000000T0000Z.NO/
412 AM EDT FRI APR 24 2015
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 3 AM Friday the stage was 12.2 feet...and slowly rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13 feet by Monday morning
then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$072
WGUS82 KFFC 241333
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
933 AM EDT FRI APR 24 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
GAC023-235-241403-
/O.CAN.KFFC.FL.W.0031.000000T0000Z-150426T0000Z/
/HAWG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
933 AM EDT FRI APR 24 2015
The Flood Warning is cancelled for
The Ocmulgee River near Hawkinsville.
* This takes affect immediately.
* At 8 AM Friday the stage was 19.2 feet...and nearly steady.
* Flood stage is 20.0 feet.
* The river will begin to falling by this afternoon.
* At 19.0 feet...The river begins to cover Riverside Drive and cutoff
residents from their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-250333-
/O.EXT.KFFC.FL.W.0032.000000T0000Z-150429T1500Z/
/ABBG1.1.ER.150423T0145Z.150427T0000Z.150429T0900Z.NO/
933 AM EDT FRI APR 24 2015
...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
The Ocmulgee River near Abbeville.
* Until Wednesday morning.
* At 8 AM Friday the stage was 12.3 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.8 feet by Sunday evening.
The river will fall below flood stage Wednesday morning.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 12.8 feet on Jul 14 2013.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 22, 7:25 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Apr 22, 7:25 AM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 725 AM EDT WED APR 22 2015 .PREV DISCUSSION... /ISSUED 335 AM EDT WED APR 22 2015/ SHORT TERM /TODAY THROUGH THURSDAY/... SHORT TERM BEGINS WITH HIGH PRESSURE REMAINING IN CONTROL OF THE LOCAL WEATHER WITH ITS CENTER ALONG THE GULF COAST AND LIGHT SOUTHWEST RETURN FLOW JUST OFF THE SURFACE. UPSTREAM...NEXT FRONTAL SYSTEM NOTED FROM SW OHIO THROUGH SOUTHERN INDIANA AND MISSOURI WITH SPORADIC CLUSTERS OF THUNDERSTORMS ONGOING ALONG THIS FEATURE. FRONTAL BOUNDARY LOOKS TO PUSH INTO NORTHERN GA BY LATE THIS AFTERNOON INTO THE EVENING HOURS. MOISTURE WILL BE LIMITED BUT THERE IS SOME EMBEDDED SHORTWAVE ENERGY IN MEAN FLOW TO ALLOW FOR PRECIP GENERATION LATER TODAY. COVERAGE WILL BE LARGELY DEPENDENT UPON HOW CONVECTIVE IN NATURE LINE BECOMES WITH THE HEATING OF THE DAY. NOTHING TO WRITE HOME ABOUT WITH EVEN MUCAPE STRUGGLING TO GET UP TO 750 J/KG. THERE IS SOME 50 TO 60 KTS SFC TO 500 MB BULK SHEAR AND STRONG MID LEVEL FLOW FOR PARTICLE SEPARATION SO IF STORMS CAN GET GOING...HAIL WILL BE OF A CONCERN GIVEN -18C 500MB TEMPS. MARGINAL WIND THREAT WOULD ALSO EXIST WITH THIS AND SITUATION WILL NEED TO BE MONITORED CLOSELY AS TEMPS WILL LIKELY GET HIGHER THAN MODEL PROJECTIONS...THUS POTENTIALLY DRIVING UP CAPE VALUES. FRONT SAGS INTO THE AREA FOR THE REMAINDER OF THE SHORT TERM WITH REMAINDER OF FORECAST DEPENDENT ON PLACEMENT AND TIMING OF EMBEDDED SHORTWAVE IMPULSES. LOOKS TO BE CONFINED TO ATLANTA AND POINTS SOUTHWARD FOR THURSDAY AS MORE STABLE AIR PUSHES INTO THE NORTH. CAPE VALUES ACTUALLY NOT AS HIGH OVER CENTRAL GEORGIA THU AFTERNOON AS THEY ARE PROGGED TODAY FOR NORTH GA. STILL THOUGH...EXPECT AT LEAST ISOLATED TSRA DEVELOPMENT ALONG WITH HIGH CHANCES FOR SHOWERS WITH PRECIPITABLE WATER VALUES BACK UP TO 1.5 INCHES. DEESE LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... MEDIUM RANGE MODELS HAVE BECOME A BIT MORE CONSISTENT...BOTH RUN-TO- RUN AND AMONGST EACH OTHER...THROUGH THE WEEKEND AT LEAST. EXTENDED FORECAST PERIOD STARTS OUT DRY AND MILD IN THE WAKE OF THE MID-WEEK SYSTEM. GFS AND ECMWF NOW MUCH BETTER ALIGNED BRINGING PRECIPITATION BACK INTO THE REGION BY LATE FRIDAY WITH THE BEST CHANCES SATURDAY/ SATURDAY NIGHT AS A SERIES OF SHORT WAVES SWEEP THROUGH AND AN ASSOCIATED SURFACE LOW/COLD FRONT MOVE ACROSS REGION. INSTABILITY IS NOT FORECAST TO BE ALL THAT IMPRESSIVE...BUT SHOULD BE SUFFICIENT FOR AT LEAST ISOLATED TO SCATTERED THUNDER WITH THIS SYSTEM. ALTHOUGH THREAT OF SEVERE WEATHER LOOKS MINIMAL DUE TO LIMITED INSTABILITY... STRONG LOW/MID-LEVEL WINDS SATURDAY BEAR WATCHING. A BIT OF A DRY PERIOD SUNDAY BEHIND THIS SYSTEM WITH SEASONABLY MILD TEMPERATURES. FOR THE REMAINDER OF THE EXTENDED FORECAST PERIOD THE GFS AND THE ECMWF DIVERGE QUITE A BIT. BOTH INDICATE THE PERIOD WILL BE UNSETTLED...BUT BOTH ALSO APPEAR TO BE SOMEWHAT OVER-AMPLIFIED AND MORE THAN A LITTLE BIZARRE FOR THIS LATE IN THE SEASON. I BELIEVE ITS PROBABLY A GOOD IDEA TO KEEP THE POPS AND TEMPERATURES A BIT MORE GENERIC AND NOT SO EXTREME UNTIL THE MODELS HOPEFULLY SETTLE DOWN A BIT ON LATER RUNS. 20 .AVIATION... 12Z UPDATE... VFR CONDITIONS EXPECTED TO CONTINUE THROUGH THIS TAF PERIOD. AN UPPER DISTURBANCE WILL SPREAD MAINLY HIGH CLOUDS ACROSS THE AREA TODAY. CLOUD DECK TO LOWER BY 06Z THU FOR ATL WITH INTRODUCTION OF BKN060 IN THE TAF AS WELL AS PROB30 FOR SHRA. WINDS TO REMAIN ON THE WEST SIDE WITH LOW END GUSTS TODAY. //ATL CONFIDENCE...12Z UPDATE... HIGH ON ALL ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 79 54 75 48 / 5 20 30 5 ATLANTA 77 55 70 50 / 5 30 30 5 BLAIRSVILLE 72 44 67 42 / 30 30 10 5 CARTERSVILLE 77 49 69 46 / 20 30 20 5 COLUMBUS 81 59 80 55 / 0 30 50 10 GAINESVILLE 76 52 71 47 / 10 30 20 5 MACON 81 57 81 52 / 5 20 40 5 ROME 77 49 69 46 / 20 30 20 5 PEACHTREE CITY 78 53 75 48 / 5 30 30 5 VIDALIA 83 62 83 56 / 0 20 50 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....20 AVIATION...DEESE
Hazardous weather outlook, Apr 22, 4:30 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 AM EDT WED APR 22 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-230830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 430 AM EDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER FAR NORTH GEORGIA. WEATHER HAZARDS EXPECTED... BRIEF HEAVY RAIN AND OCCASIONAL TO FREQUENT LIGHTNING WILL BE THE PRIMARY HAZARD WITH ANY THUNDERSTORMS...HOWEVER SMALL HAIL AND GUSTY WINDS ARE POSSIBLE WITH THE STRONGER STORMS. DISCUSSION... MARGINAL INSTABILITY AND MODERATE MID-LEVEL LAPSE RATES WILL PROVIDE A CHANCE FOR ISOLATED THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING OVER FAR NORTH GEORGIA. ALTHOUGH SEVERE THUNDERSTORMS ARE NOT EXPECTED...A FEW STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON THROUGH SATURDAY NIGHT AND AGAIN MONDAY THROUGH TUESDAY. THE BEST CHANCE FOR THUNDERSTORMS WILL BE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:38 AM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 8 days |
| Apr 22, 7:49 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 26 min |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.